# SDR J7SA452065041909

- Difficulty date: April 19, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N617FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452065
- Aircraft time: 1,782 hours, 1,486 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shrader Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG FAILED TO RETRACT AND NOSE WHEEL STEERING AMBER CAS ILLUMINATED. IFE DECLARED WITH AIR DIVERSION. LANDING PERFORMED TO REMAIN OFF OF NLG AS LONG AS POSSIBLE.  ONCE WEIGHT WAS PLACED ON NLG IT OPERATED NORMALLY.  CREW ELECTED TO SHUTDOWN AND HAVE THE ACFT TOWED OFF THE RUNWAY. 4/19/09 - FOUND NOSE STRUT PRESSURE LOW. REMOVED AND REPLACED NOSE STRUT SHRADER VALVE, SERVICED STRUT. LEAK CHECK C/W, NO DEFECTS NOTED.  4/20/09 - ACFT MOVED FOR ADDITIONAL INSP. REMOVED NOSE STRUT AND REPLACED RINGS AND O-RING UNDER TOP RETAINER PLATE IAW LR MM 32-20-01. REINSTALLED NOSE STRUT AND SERVICED.
